# SDR R021692

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Aircraft: SJ3R
- Make and model: Beech 1900D
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: D7745
- Part serial: C264
- Condition: Broken
- Location: Propeller Blade
- Part time: 3,115 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON 12/14/06 REPORTED AIRCRAFT VIBRATIONS FROM STBD ENGINE. INSPECTION OF PROPELLER ON GROUND REVEALED EXCESSIVE RADIAL PLAY OUT OF LIMIT OF NR 3 BLADE.  PROPELLER REMOVED FROM AIRCRAFT FOR FURTHER INVESTIGATION. SERVICE CENTER NOTES: BLADE NR 3 CAM FOLLOWER BROKEN, PRELOAD PLATE GOUGED, BLADE SIDE D-7745 BEARING CRACKED RADIALLY AND PIECE MISSING. RETAINING WASHER ATTACHED TO PC KNOB. BLADE NR 3 FORK SLOT WORN 0.028, OTHER 3 SLOTS WORN 0.015-0.021, CIRCUMFERENTIAL WEAR IN FORK SEAT. BLADE NR 3 RETENTION SHOULDER HEIGHT MEASURED 0.914 - 0.974, UNABLE TO PERFORM OPTICAL COMPARATOR INSPECTION OF RADIUS DUE TO SHOULDER HEIGHT DIMENSION BELOW 0.972. SEE S/B 287.
